# SDR DL757030749

- Difficulty date: August 13, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 55,451 hours, 28,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 10593
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL F/C EMERGENCY SEAT LIGHTS AND 2L/2R DOOR EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY-OPS GOOD.
